# SDR 95UAL900357

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9016U
- Make and model: Boeing 737222
- Aircraft serial: 19054
- Engine: Pwa JT8D7B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Module
- Part number: 9561006
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

OUTBOARD ANTI-SKID WARNING LIGHT ILLUMINATED AT 100 KNOTS ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED WITH VERY LITTLE BRAKING USED.  REPLACED ANTI-SKID CONTROL MODULE, CHECKS OK.
